# SDR CHQA20120929376

- Difficulty date: September 29, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 28,395 hours, 26,835 cycles
- Engine: Allsn AE3007A
- Engine time: 23,232 hours, 16,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 14524131011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT FLOOR ATTACH BRACKETS PASSENGER DOOR THRESHOLD.  THE FLOOR ATTACH BRACKETS WERE REPLACED IN ACCORDANCE WITH SRM 51-40-02.
